MathSciNet Relay Station
MathSciNet bibliographic data
MR1254961 11N64 (11B99 11P99)
Ruzsa, Imre Z. Solving a linear equation in a set of integers. I. Acta Arith. 65 (1993), no. 3, 259–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement